1. TMuscle acknowledges the use of AAS (anabolic and androgenic steroids) POMs (prescription-only medicines) and other performance-enhancing substances in bodybuilding today. It aims to provide reliable information on their safe administration, side effects and dangers.

    TMuscle does not approve or support the unlawful supply, possession or use of any drug.

    Members may report and describe factually their experiences with AAS and brands of AAS and POMs.

    Members may not offer to supply or facilitate the unlawful supply of AAS, POMS or other controlled drugs on TMuscle or its messaging systems.
    Dismiss Notice

Hgh Weird Side Effects

Discussion in 'Growth Hormone/Peptides' started by oldguy83, Jan 6, 2021.

  1. oldguy83

    oldguy83

    Messages:
    4
    Likes Received:
    0
    Hello,

    I created this account just to ask this question. I am not a body builder, just a guy pushing 40 that started with hgh last year after reading about the potential benefits. I do workout regularly, 4-5 times a week, but I don't have any ambition of getting "huge".

    Last year I started with 2 iu hgh 5 times a week for month 1, then increased to 3 for the second month, and after that I did 4 iu for the coming 4 months. I felt great, had a lot of energy and in general a great mood. Then I took a 1 month break, and recently started again. Now, however, it makes me feel like shit. I get a dull pain/discomfort in the chest area, feel tired, week, a bit dizzy and more or less fatigued from nothing. I have tried to find some information about this, but I haven't really found a lot.

    Has anyone experienced this, or something similar? What might cause this? I have no reason to doubt the product, I'm not in the UK and here it's easy to obtain hgh or whatever you might want. It's the same product I used for 6 months last year with great effect.

    Thanks in advance.
     
    #1
  2. Sjundea

    Sjundea Top Contributor

    Messages:
    10,818
    Likes Received:
    16,520
    Sounds like covid.
     
    #2
  3. oldguy83

    oldguy83

    Messages:
    4
    Likes Received:
    0
    Haha, I did catch covid in the spring of last year. It wasn't like this, but I guess it can be in many different ways. I started with the hgh in june and had december off. The thing is, these side effects kick in a short while after I take the injection, and then lasts for 6-7 hours or so. Then it goes away, and I don't feel it until I take the injection again next day. As I just started I'm only on 2 iu's. I was thinking I would just go on and see if it goes away, but I also don't want to kill myself.
     
    #3
  4. Proteinbrah

    Proteinbrah Top Contributor

    Messages:
    2,428
    Likes Received:
    5,125
    What dose did you go back in at after the month break?

    If you went back in at your highest 4iu, and you’re anything like me, you went back in too high.

    When I start to take GH, I have to go in low and increase the dose gradually as the weeks go on. Other wise I just want to sleep and I get bad CTS off it too

    What brand is it?
     
    #4
    pooley1810 likes this.
  5. oldguy83

    oldguy83

    Messages:
    4
    Likes Received:
    0
    I started with 2 IU's again. It's from Europe Pharmaceutical. They have a "verify your product" function on their website. I guess anything can be faked though, but it really worked great last year.

    What kind of side effects do you get if you go in too high? What dose do you use and how do you usually increase your dosage?
    Other than that, does my weekly cycle of monday, tuesday, wednesday, friday and saturday, with thursday and sunday off, sound good?
     
    #5